# SDR UALA2011122707115

- Difficulty date: December 27, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 76,863 hours, 23,878 cycles
- Engine: Pwa PW2037
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU QUIT AFTER ONE ENGINE START WITH FAULT ILLUMINATION.  FOUND OIL OVER SERVICED. PROPERLY SERVICED, OPS CHECKED GOOD.
